THOMAS G. OLSEN, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: For the past 20 years there have been sporadic reports in the literature of flares of psoriasis coincident with the intake of antimalarial drugs (1-3). Nevertheless, the relation remains controversial because of the lack of prospective data and reports documenting actual improvement of psoriasis, arthritis, or both while patients are taking antimalarials (4, 5). I recently saw the following case.
A 58-year-old man with a 9-year history of psoriasis whose disease was well controlled on twice-weekly PUVA (oral methoxsalen and high-intensity long-wave ultraviolet light) treatments, experienced a flare of the skin disease while traveling in Brazil. Two
OLSEN TG. Chloroquine and Psoriasis. Ann Intern Med. 1981;94:546–547. doi: https://doi.org/10.7326/0003-4819-94-4-546_2
Download citation file:
Published: Ann Intern Med. 1981;94(4_Part_1):546-547.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use